# SDR SIMA20200920002

- Difficulty date: September 20, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N269NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000774
- Aircraft time: 4,213 hours, 2,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 33-07 AUTH NR 090234D-C, REF AML PAGE 4554854 ITEM 1, AFT RT SERVICE DOOR EMERGENCY LIGHT INOP.  C/A REMOVED AND REPLACED AFT RT LOWER EMERGENCY LIGHT BATTERY PACK, IAW AMM 33-50-01.  OPS CHECK GOOD.  MEL ITEM RESTORED.
